# SDR 2001UALA01603

- Difficulty date: August 5, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 29,260 hours, 21,798 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT CREASE BEAM WEB HAS TWO ELONGATED HOLES BETWEEN BS 907 TO 927, WL 208.  MAJOR REPAIR ACCOMPLISHED.  REPLACED WEB.
